Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 217, NWS Pueblo, CO

June 22, 2023El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2023, 6:39 PM MDT for El Paso County, Colorado. It was in force for 81 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 6:39 PM MDT (00:39 UTC)
Expired
Jun 22, 2023, 8:00 PM MDT
In force
81 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.5 in
Wind
50.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:44 PM MDTHAIL 1.52 Ene Black Forest, CO
Jun 22, 6:44 PM MDTHAIL 1.52 Ene Black Forest, CO
Jun 22, 6:54 PM MDTHAIL 16 Ene Black Forest, CO
Jun 22, 6:54 PM MDTHAIL 16 Ene Black Forest, CO
Jun 22, 7:14 PM MDTHAIL 1.755 Wnw Calhan, CO
Jun 22, 7:14 PM MDTHAIL 1.755 Wnw Calhan, CO
Jun 22, 7:55 PM MDTHAIL 13 N Falcon, CO
Jun 22, 7:55 PM MDTHAIL 13 N Falcon, CO
Jun 22, 8:08 PM MDTTORNADO6 Sse Peyton, COBrief Cone Tornado touched down for 2 minutes.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 12:14 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.7 hours before the alert went out and 344 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5541 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

031 
WUUS55 KPUB 230039
SVRPUB
COC041-230200-
/O.NEW.KPUB.SV.W.0217.230623T0039Z-230623T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
639 PM MDT Thu Jun 22 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 800 PM MDT.

* At 639 PM MDT, a severe thunderstorm was located near Black Forest,
  or 17 miles northeast of Colorado Springs, moving east at 15 mph.

  HAZARD...Tennis ball size hail.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Northeastern Colorado Springs, Calhan, Black Forest, Peyton and
  Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3894 10426 3891 10475 3904 10481 3913 10476
      3913 10427
TIME...MOT...LOC 0039Z 259DEG 14KT 3906 10469 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

PS
4 follow-up statements
997 
WWUS55 KPUB 230107
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
707 PM MDT Thu Jun 22 2023

COC041-230200-
/O.CON.KPUB.SV.W.0217.000000T0000Z-230623T0200Z/
El Paso CO-
707 PM MDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 707 PM MDT, a severe thunderstorm was located near Peyton, or 22
miles northeast of Colorado Springs, moving east at 15 mph.

HAZARD...Golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Calhan and Peyton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3892 10457 3905 10471 3913 10465 3913 10427
      3894 10426
TIME...MOT...LOC 0107Z 259DEG 14KT 3908 10455 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

PS
630 
WWUS55 KPUB 230116
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
716 PM MDT Thu Jun 22 2023

COC041-230200-
/O.CON.KPUB.SV.W.0217.000000T0000Z-230623T0200Z/
El Paso CO-
716 PM MDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 716 PM MDT, a severe thunderstorm was located near Peyton, or 24
miles northeast of Colorado Springs, moving east at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Calhan and Peyton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3892 10450 3905 10463 3913 10464 3913 10427
      3894 10426
TIME...MOT...LOC 0116Z 259DEG 14KT 3909 10450 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
268 
WWUS55 KPUB 230127
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
727 PM MDT Thu Jun 22 2023

COC041-230200-
/O.CON.KPUB.SV.W.0217.000000T0000Z-230623T0200Z/
El Paso CO-
727 PM MDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 727 PM MDT, a severe thunderstorm was located near Peyton, or 27
miles northeast of Colorado Springs, moving east at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Calhan and Peyton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3892 10450 3902 10460 3913 10452 3913 10427
      3894 10426
TIME...MOT...LOC 0127Z 259DEG 14KT 3910 10444 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
940 
WWUS55 KPUB 230138
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
738 PM MDT Thu Jun 22 2023

COC041-230200-
/O.CON.KPUB.SV.W.0217.000000T0000Z-230623T0200Z/
El Paso CO-
738 PM MDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 737 PM MDT, a severe thunderstorm was located near Calhan, or 30
miles northeast of Colorado Springs, moving east at 15 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Calhan and Peyton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3896 10449 3903 10456 3910 10451 3913 10427
      3894 10426
TIME...MOT...LOC 0137Z 259DEG 14KT 3911 10439 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:55 PM MDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 22, 2:55 PM MDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
255 PM MDT Thu Jun 22 2023

.SHORT TERM...(This evening through Friday)
Issued at 254 PM MDT Thu Jun 22 2023

Key Messages:

1) A few severe storms possible today across parts of the plains.

2) Isolated severe storms possible tomorrow over the far eastern
plains.

Currently..

Favorable shear and CAPE were noted over the plains this afternoon
as CAPE values were in the 1000 to 2000 J/KG range and shear was 30
to 40 knots. A thunderstorm was noted west of KTAD and was fairly
robust, while additional strong convection was noted west of Denver.
MOre isolated activity was over the central mtn region.

In the midlevels, modest southwesterly flow was note over the region
with a impressive trough over CA.

Rest of Today into Tonight...

Isolated strong to severe thunderstorms will be possible across
parts of the plains. The best chance will be over the two ridges,
the Raton Mesa (Las Animas county) and the Palmer Divide (El Paso
county). Given the current CAPE and Shear, any robust updraft that
can maintain itself will have the potential to become severe.

A bit of a higher concern is a boundary over the Palmer Divide, If
this feature can work south into NE El Paso county and a storm can
get anchored to it, then there will be a better chance of enhanced
storm rotation. We will continue to monitor.

Elsewhere over the plains, I can'r rule out an isolated storm
developing and potentially becoming severe, but chances are rather
low.

If storms can get going, they will likely last well into the evening
hours across the plains.

For tonight, with a moist atmosphere continuing over the plains,
expect areas of low clouds over the plains tomorrow.

Tomorrow

Drying out (for the most part) over the region. The only exception
will be the far eastern plains late in the day when we will likely
have the potential for a few severe storms as CAPE and Shear will
once again be favorable, and the shortwave over CA will be lifting
out across the intermountain west.

For the remainder of the region. it will be getting hot and dry, 90s
will be widespread over the plains with temps around 80 in the
larger valleys.

.LONG TERM...(Friday night through Thursday)
Issued at 254 PM MDT Thu Jun 22 2023

Key Messages:

1) A few lingering showers and storms into Friday Night.

2) Dry and warm pattern starts Saturday, lasting until about the
middle of next week.

Friday Night...

A few showers and thunderstorms may linger close to the CO-KS border
Friday evening into the early overnight hours, especially any
stronger or severe storms. This will largely depend on the dryline
setup as well as the speed of the upper-low passing to our north. A
further east location of the moisture boundary and/or a quicker-
moving low will mean less lingering precipitation for our CWA.
Breezy westerly winds will set in aloft and humidities will steadily
decrease into early Saturday.

Saturday Onwards...

A warming and drying pattern is still projected to hit out area
through most of the long-term forecast period. An upper-level ridge
will set in across the region, with breezy southwest flow setting in
through most of the lower atmosphere. Looking at ensemble PWAT
anomalies, plenty of dry air will be funneling into the mountains,
and with a lack of upper-level support precipitation will be
extremely limited. Some isolated convection of the mountains will be
possible each afternoon, a pretty typical summer setup, while the
eastern plains should remain dry and hotter than average.
Temperatures will increase a bit through the first half of next
week, hitting mid-high 90s by Wednesday. After late Tuesday into
Wednesday, model solutions begin to diverge a bit, with the GFS
sending a wave far to our north while the EC and Canadian keep the
ridge overhead. With such a difference in Colorado precipitation
between these solutions, will stick close to the NBM until solutions
begin to converge. In general, though, chances for a new pattern
change will begin to increase around midweek.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 254 PM MDT Thu Jun 22 2023

Can't rule out an isolated strong storm early this evening at KCOS
or KPUB (and the storm may be strong). Otherwise, low cigs are
likely at KPUB and KCOS later this evening into tomorrow morning,
with clearing skies by mid to late morning, VFR remainder of
tomorrow.

KALS will see VFR next 24 hours with gusty southwest winds in the
afternoon time periods.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 11 PM MDT this evening for COZ084-085.

&&

SHORT TERM...HODANISH
LONG TERM...GARBEROGLIO
AVIATION...HODANISH
Hazardous weather outlook, Jun 22, 11:37 AM MDT, 7 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1137 AM MDT Thu Jun 22 2023

COZ058>089-093>099-231745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1137 AM MDT Thu Jun 22 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms will be possible over parts of the region
this afternoon and evening. The primary severe weather threat
will be large hail up to 2 inches in diameter, with a lesser
threat of damaging winds and isolated tornadoes. The best chance
of thunderstorms will be along the I-25 corridor, and over parts
of the eastern plains, with the overall best chance of severe
storms occurring over the lower elevations of El Paso county and
lower elevations of Las Animas county. The far eastern plains will
likely be too stable for severe thunderstorm activity.

Although widespread heavy rain is not anticipated today or this
evening, the ground is very saturated in many locations, and any
locally heavy rain will be capable of producing flash flooding.

Many rivers and streams across the plains are running high, or are
in flood stage. Use extreme caution near riverbanks due to the
high water.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

On Friday, isolated strong to severe storms will be possible across
our far eastern plains, generally east of a La Junta to Kim line.

Much warmer temperatures through this period will lead to another
surge in runoff from the last of the high mountain snowpack,
especially across the Arkansas basin.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Local storm report, Jun 22, 6:18 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
618 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Hail             5 E Monument            39.10N 104.77W
06/22/2023  M1.00 inch       El Paso            CO   Trained Spotter

&&
Local storm report, Jun 22, 6:19 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
619 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     Hail             1 S Monument            39.08N 104.87W
06/22/2023  E1.25 inch       El Paso            CO   Trained Spotter

&&
Special weather statement, Jun 22, 6:29 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
629 PM MDT Thu Jun 22 2023

COZ094-230100-
Eastern Las Animas County CO-
629 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of south central Las
Animas County through 700 PM MDT...

At 629 PM MDT, Doppler radar was tracking a strong thunderstorm over
Branson, or 16 miles north of Des Moines, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

&&

LAT...LON 3703 10404 3720 10365 3700 10355 3700 10402
TIME...MOT...LOC 0029Z 257DEG 29KT 3700 10391

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

PS
Local storm report, Jun 22, 6:32 PM MDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
632 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     Hail             3 NW Black Forest       39.04N 104.74W
06/22/2023  M1.00 inch       El Paso            CO   Trained Spotter

&&
Local storm report, Jun 22, 6:33 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
633 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             4 NNE Black Forest      39.07N 104.67W
06/22/2023  M1.00 inch       El Paso            CO   Trained Spotter

&&
Local storm report, Jun 22, 6:34 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
634 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     Hail             3 NW Black Forest       39.04N 104.74W
06/22/2023  M2.00 inch       El Paso            CO   Trained Spotter

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:09 PM MDTSpecial Weather StatementPUBElbert36 min
Jun 22, 6:29 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jun 22, 7:20 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 22, 7:30 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 22, 7:49 PM MDTTornado WarningPUBEl Paso26 min
Jun 22, 7:56 PM MDTRiver Flood WarningPUBCrowley, Otero42 hr
Jun 22, 7:57 PM MDTSevere Thunderstorm WarningPUBEl Paso63 min
Jun 22, 8:01 PM MDTTornado WarningPUBEl Paso29 min
Jun 22, 8:06 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso25 min
Jun 22, 8:49 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso26 min
Jun 22, 9:13 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso32 min
Jun 23, 1:34 AM MDTRiver Flood WarningPUBOtero3 days
Jun 23, 1:22 PM MDTRiver Flood WarningPUBPueblo21 days
Jun 23, 2:18 PM MDTSpecial Weather StatementPUBOtero27 min
Jun 23, 2:28 PM MDTSevere Thunderstorm WarningPUBBent, Otero47 min
Jun 23, 3:08 PM MDTSevere Thunderstorm WarningPUBBent52 min
Jun 23, 3:32 PM MDTSpecial Weather StatementPUBBent28 min
Jun 23, 3:50 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas40 min
Jun 23, 3:53 PM MDTSevere Thunderstorm WarningPUBBent, Prowers52 min
Jun 23, 4:22 PM MDTSevere Thunderstorm WarningPUBProwers38 min
Jun 23, 4:28 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
Jun 23, 4:39 PM MDTSevere Thunderstorm WarningPUBBent, Prowers51 min
Jun 23, 4:39 PM MDTTornado WarningPUBLas Animas24 min
Jun 23, 4:58 PM MDTSevere Thunderstorm WarningPUBProwers32 min
Jun 23, 5:02 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas43 min
Jun 23, 5:22 PM MDTSevere Thunderstorm WarningPUBBaca38 min
Jun 23, 5:25 PM MDTSevere Thunderstorm WarningPUBBent, Prowers50 min
Jun 23, 5:36 PM MDTTornado WarningPUBProwers24 min
Jun 23, 5:45 PM MDTTornado WarningPUBBaca30 min
Jun 23, 5:58 PM MDTTornado WarningPUBProwers32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.